# SDR SWAA2022070725690

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 49,475 hours, 29,709 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT DOWN ILLUMINATION LIGHT DIM / [01] REMOVED & REPLACED RIGHT SIDE OVER WING EXIT WINDOW LIGHT LAMP IAW MM 33-21-00. OPS CK?D OK.
